# SDR FDEA202507301386

- Difficulty date: July 30, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: A5786325116600
- Part serial: FH1655
- Condition: No Discrepancy
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING FLUSH DOUBLER REPAIR FOUND ON LH WING #1 SLAT   NOSE SKIN BTW RIB 9~10 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF FLUSH DOUBLER REPAIR ON LH WING #1 SLAT NOSE SKIN BTW RIB 9~10 WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM 57-  42-11-201,PARA.4C,PAGE 213~215,FIG.203,THE REPAIR IS CLASSIFIED AS MAJOR AND CATEGORY A   PER GMM 6-2-100. "MAJOR REPAIR"
